# SDR SWAA2022021488012

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING AFT FLAP TRACK FAIRING 644BB; BOTTOM L/E IS GOUGED/CRACKED. / REPAIRED AND APPLIED DECORATIVE FINISH ON RIGHT WING AFT FLAP TRACK FAIRING 644BB BOTTOM L/E IAW B737 RM 57-53-70-1A-1 REV 64 FIG 106 SHEET 3 DETAIL E AND B737 AMM 51-21-99-300-801 TABLE 701. A22570
